# SDR SWAA2020050774806

- Difficulty date: April 30, 2020
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 37,705 hours, 22,596 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H STABILIZER RIB AT STA 120.33 3RD VERTICAL STIFFENER IS CRACKED / REMOVED DAMAGED AND REPAIRED LH STABILIZER RIB AT STA 120.33; 3RD VERTICAL STIFFENER - CATEGOARY A REPAIR INSTALLED PER SRM 55-10-09-2R-4 REPAIR 4.
